# SDR REXA2013080701460

- Difficulty date: August 7, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 14,473 hours, 8,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT IS NOT CHARGING,  INSTALLED NEW BATTERY, IAW AMM 25-61-00.  OPS CHECKED GOOD.
